MAUDE Adverse Event Report: VYAIRE MEDICAL VITAL SIGNS® PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS

VYAIRE MEDICAL VITAL SIGNS® PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS
Model Number VITAL SIGNS® PRESSURE INFUSOR
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the (b)(4) vital signs® pressure infusor experienced pressure issue.It can only hold pressure at 300mmhg for about 20 mins.As of this time, there is no information regarding patient harm with this reported event.
 
Additional Manufacturer Narrative
Result of investigation: only a photos received by the supplier for investigation.Lot number information 64-43831 is not the number format for infusor product.The investigation team reviewed the photo and the leakage location cannot be identified.Since the actual sample is not available for failure analysis, so the root cause refer to the similar complaint (b)(4).The pcv tubing and stopcock was assembled without glue.The pcv tubing may be deformed if the pcv tubing over the shelf time which can cause the pcv tubing and stopcock loose and cause leakage.Therefore, the root cause cannot be determined.
 
Additional Manufacturer Narrative
Device evaluation: d9, g3, g6, h2, h3, h6, and h10.The return in900012 vital signs® pressure infusor were leak tested and determined that the pvc tubing and stopcock was assembled without glue, the pvc tubing maybe deform if the pvc tubing over shelf time.

Brand Name
VITAL SIGNS® PRESSURE INFUSOR
Common Device Name
INFUSOR, PRESSURE, FOR I.V. BAGS
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VINCENT MEDICAL (DONGGUAN) MANUFACTURING CO., LTD
45-46 shabu industrial zone
qiao long district, tangxia
dongguan, 52373 0
CH   523730
Manufacturer Contact
peter sparacio
26125 n. riverwoods blvd.
mettawa, IL 60045
8333273284
MDR Report Key11754222
Report Number3004050971-2021-00018
Device Sequence Number4138769
Product Code KZD
UDI-Device Identifier10817357021605
UDI-Public(01)10817357021605
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS® PRESSURE INFUSOR
Device Catalogue NumberIN900012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer06/01/2021
04/04/2022
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date06/23/2021
04/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown